# SDR SWAA2014072130127

- Difficulty date: June 27, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT BS 348.20 STRINGER 16L.  R & R CLIP IAW DWG.
